International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part B

Moderate distribution with six sigma control chart for range


Author(s): MR Pavithra and Dr. P Balamurugan

Abstract: Fuzzy set theory is a powerful mathematical tool for evaluating the vagueness-related uncertainty that can be expressed linguistically in certain situations. Control charts are the most effective and unobtrusive way of statistical process control. Many times, data is gathered in quantitative form; nevertheless, there are many qualitative aspects that cannot be stated numerically, such as appearance, smoothness, and colour, among others. In this research, we develop a six sigma-based fuzzy control limit for range with a moderate distribution.

Pages: 122-127 | Views: 65 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
MR Pavithra, Dr. P Balamurugan. Moderate distribution with six sigma control chart for range. Int J Stat Appl Math 2022;7(1):122-127.
Call for book chapter
International Journal of Statistics and Applied Mathematics